# SDR SIMA201810021002

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,721 hours, 28,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BA50933901
- Part serial: C02716
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT LIGHT INOP. -C/A-REMOVED AND REPLACED LT AFT OVERWING EMERGENCY EXIT LIGHT IAW 33-50-07, OP CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 76040
